# SDR AALA201708229021

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 48,898 hours, 24,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bezel
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BEZEL AT FORWARD JUMPSEAT AGAINST FORWARD LAVATORY WALL HAS A HOLE IN IT. REMOVED AND REPLACED BEZEL IAW AMM 25-41-11.
